# SDR SIMA200700307

- Difficulty date: December 20, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 13,351 hours, 12,141 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Part time: 13,351 hours, 12,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR LEFT BEARING CAP CORRORED.  REMOVED AND REPLACED BEARING CAP IAW EMB AMM 32-20-01.  RETURNED AIRCRAFT TO SERVICE.
